Graph-Theoretic Complexity Reduction for Markovian Wireless Channel Models


Dateien zu dieser Ressource

Prüfsumme: MD5:ec9ff7ce1c82e2136d1b630e3aaf314c

QURESHI, Hassaan Khaliq, Junaid Jameel AHMAD, Syed Ali KHAYAM, Veselin RAKOCEVIC, Muttukrishnan RAJARAJAN, 2010. Graph-Theoretic Complexity Reduction for Markovian Wireless Channel Models. In: Wireless Personal Communications. 58(4), pp. 831-849. ISSN 0929-6212. Available under: doi: 10.1007/s11277-009-9908-8

@article{Qureshi2010Graph-18741, title={Graph-Theoretic Complexity Reduction for Markovian Wireless Channel Models}, year={2010}, doi={10.1007/s11277-009-9908-8}, number={4}, volume={58}, issn={0929-6212}, journal={Wireless Personal Communications}, pages={831--849}, author={Qureshi, Hassaan Khaliq and Ahmad, Junaid Jameel and Khayam, Syed Ali and Rakocevic, Veselin and Rajarajan, Muttukrishnan} }

<rdf:RDF xmlns:dcterms="" xmlns:dc="" xmlns:rdf="" xmlns:bibo="" xmlns:dspace="" xmlns:foaf="" xmlns:void="" xmlns:xsd="" > <rdf:Description rdf:about=""> <dcterms:abstract xml:lang="eng">Accurate simulation and analysis of wireless networks are inherently dependent on accurate models which are able to provide real-time channel characterization. High-order Markov chains are typically used to model errors and losses over wireless channels.However, complexity (i.e., the number of states) of a high-order Markov model increases exponentially with the memory-length of the underlying channel. In this paper, we present a novel graphtheoretic methodology that uses Hamiltonian circuits to reduce the complexity of a high-order Markovmodel to a desired state budget.We also demonstrate the implication of unused states in complexity reduction of higher order Markov model. Our trace-driven performance evaluations for real wireless local area network (WLAN) and wireless sensor network (WSN)channels demonstrate that the proposed Hamiltonian Model, while providing orders of magnitude reduction in complexity, renders an accuracy that is comparable to the Markov model and better than the existing reduced state models.</dcterms:abstract> <dcterms:available rdf:datatype="">2012-06-30T22:25:07Z</dcterms:available> <dc:creator>Khayam, Syed Ali</dc:creator> <dcterms:isPartOf rdf:resource=""/> <dc:creator>Rajarajan, Muttukrishnan</dc:creator> <dc:rights>terms-of-use</dc:rights> <dc:date rdf:datatype="">2012-03-09T08:10:04Z</dc:date> <dc:language>eng</dc:language> <dcterms:hasPart rdf:resource=""/> <dc:creator>Rakocevic, Veselin</dc:creator> <dc:creator>Ahmad, Junaid Jameel</dc:creator> <dcterms:rights rdf:resource=""/> <dc:contributor>Ahmad, Junaid Jameel</dc:contributor> <dc:contributor>Rakocevic, Veselin</dc:contributor> <dc:contributor>Qureshi, Hassaan Khaliq</dc:contributor> <bibo:uri rdf:resource=""/> <dc:contributor>Rajarajan, Muttukrishnan</dc:contributor> <dcterms:issued>2010</dcterms:issued> <dcterms:title>Graph-Theoretic Complexity Reduction for Markovian Wireless Channel Models</dcterms:title> <dspace:hasBitstream rdf:resource=""/> <dspace:isPartOfCollection rdf:resource=""/> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dc:creator>Qureshi, Hassaan Khaliq</dc:creator> <dc:contributor>Khayam, Syed Ali</dc:contributor> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dcterms:bibliographicCitation>First publ. in: Wireless Personal Communications ; 58 (2011), 4. - S. 831-849</dcterms:bibliographicCitation> </rdf:Description> </rdf:RDF>

Dateiabrufe seit 01.10.2014 (Informationen über die Zugriffsstatistik)

ahmad_graph_theoretic_etal.pdf 230

Das Dokument erscheint in:

KOPS Suche


Mein Benutzerkonto